Items where Research Group is "Algebra and Combinatorics

Group by: Creators | Item Type | Status | No Grouping
Jump to: Published
Number of items: 11.


Dalla Volta, Francesca and Siemons, Johannes (2007) On solvable minimally transitive permutation groups. Designs, Codes and Cryptography, 44 (1-3). pp. 143-150. ISSN 0925-1022

Everest, G, Stevens, S, Tamsett, Duncan and Ward, Tom (2007) Primes generated by recurrence sequences. American Mathematical Monthly, 114 (5). pp. 417-431. ISSN 1930-0972

Everest, Graham, Miles, Richard, Stevens, Shaun and Ward, Thomas B. (2007) Orbit-counting in non-hyperbolic dynamical systems. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 155-182. ISSN 0075-4102

Everest, Graham, Reynolds, Jonathan and Stevens, Shaun (2007) On the denominators of rational points on elliptic curves. Bulletin of the London Mathematical Society, 39 (5). pp. 762-770. ISSN 0024-6093

Goldberg, David, Kutzko, Philip and Stevens, Shaun (2007) Covers for Self-dual Supercuspidal Representations of the Siegel Levi Subgroup of Classical p-adic Groups. International Mathematics Research Notices, 2007. ISSN 1073-7928

Gray, Robert (2007) Idempotent rank in endomorphism monoids of finite independence algebras. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137 (2). pp. 303-331. ISSN 1473-7124

Kashiwara, Masaki and Miemietz, Vanessa (2007) Crystals and affine Hecke algebras of type D. Proceedings of the Japan Academy Series A-Mathematical Sciences, 83 (7). pp. 135-139.

Konstantinova, Elena, Levenshtein, Vladimir and Siemons, Johannes (2007) Reconstruction of permutations distorted by single transposition errors. Proceedings ISIT 2007.

Lyle, Sinead (2007) Some q-analogues of the Carter-Payne theorem. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 93-121. ISSN 0075-4102

Lyle, Sinéad and Mathas, Andrew (2007) Blocks of affine and cyclotomic Hecke algebras. Advances in Mathematics, 216 (2). pp. 854-878.

Mnukhin, V.B. and Siemons, J. (2007) Corrigendum to “Saturated simplicial complexes” [J. Combin. Theory Ser. A 109 (2005) 149–179]. Journal of Combinatorial Theory, Series A, 114 (3). pp. 572-574. ISSN 0097-3165

This list was generated on Sat Dec 9 14:42:59 2023 UTC.